# SDR R61A2024120700569

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 17,249 hours, 12,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CORRODED FLOOR SUPPORT FITTING FOUND AT FWD FUSELAGE WET AREA FR16 LBL46. REMOVED AND REPLACED SUPPORT FITTING IAW EMB 170/175 SRM 51-43-03
